MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; 1LYR 14FR 10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES INC.; 1LYR 14FR 10ML 100%SILI UM TRAY
Catalog Number DYND160814
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a urine meter crack was identified and it began to leak.No additional sources of leakage were identified by the reporting facility.Reportedly, when the urine meter crack was identified, the urinary catheter was removed and replaced.According to the reporting facility, there was no impact or adverse effect to the patient or the patient's stability.The sample involved in the reported incident was returned to the manufacturer for evaluation.Visual inspection was performed and the inlet tubing connection was found to have fully cracked off from the rest of the urine meter with hairline fractures progressing outward from where the connection had broken off.The reported product issue was confirmed and the suspected root cause is a blunt force to the tubing connection (i.E.Drop, hit by bed, etc.) that led to the inlet tubing connection cracking and subsequently breaking off.Due to the need for medical intervention to replace the urinary catheter, and in an abundance of caution, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a urine meter crack was identified and that the patient's urinary catheter was replaced.

Common Device Name
1LYR 14FR 10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8365920
Report Number1417592-2019-00028
Device Sequence Number16865630
Product Code OHR
UDI-Device Identifier10884389287408
UDI-Public10884389287408
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND160814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2019
Initial Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight78